# SDR 0501659927

- Difficulty date: November 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 73,719 hours, 75,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door
- Condition: Not Seated
- Location: Aft Presbulkhead
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

IN CRUISE FLIGHT AT FL270 AN AIR LEAK AT THE AFT PRESSURE BULKHEAD DOOR WAS REPORTED.  THE RED "CABIN PRESS" WARNING LIGHT ILLUMINATED AS THE CABIN ALTITUDE REACHED 10,500 FEET.  THE MASKS DID NOT DEPLOY.  THE RED BORDER CHECKLIST AND DESCENT TO 11,000 FEET WERE ACCOMPLISHED. CABIN PRESSURE WAS STABILIZED DURING DESCENT.  LANDING AT MSP WAS UNEVENTFUL AND MAINTENANCE FOUND THE AFT CABIN PLUG DOOR IMPROPERLY SEATED.  AFTER INSPECTION OF THE DOOR SEAL AND FRAME THE CABIN PRESSURE WAS CHECKED.  NO LEAKS WERE FOUND SO THE AIRCRAFT WAS RETURNED TO SERVICE.
